DOSAGE & ADMINISTRATION SECTION.


Directions. othis product does not contain directions or complete warnings for adult useodo not give more than directedoshake well before usingomL milliliterofind right dose on chart. If possible, use weight to dose; otherwise use age.ouse only enclosed dosing cup. Do not use any other dosing device.oif needed, repeat dose every 6-8 hoursodo not use more than times dayoreplace original bottle cap to maintain child resistanceowash dosage cup after each useDosing ChartWeight (lb)Age (yr)Dose (mL)under 24 lbsunder yearsask doctor24-35 lbs2-3 years5 mL36-47 lbs4-5 years7.5 mL48-59 lbs6-8 years10 mL60-71 lbs9-10 years12.5 mL72-95 lbs11 years15 mL or as directed by doctor. othis product does not contain directions or complete warnings for adult use. odo not give more than directed. oshake well before using. omL milliliter. ofind right dose on chart. If possible, use weight to dose; otherwise use age.. ouse only enclosed dosing cup. Do not use any other dosing device.. oif needed, repeat dose every 6-8 hours. odo not use more than times day. oreplace original bottle cap to maintain child resistance. owash dosage cup after each use.

INACTIVE INGREDIENT SECTION.


Inactive ingredients. anhydrous citric acid, artificial mixed berry flavor, D&C yellow 10, FD&C red 40, glycerin, high fructose corn syrup, hypromellose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum.

INDICATIONS & USAGE SECTION.


Uses. temporarily:orelieves minor aches and pains due to the common cold, flu, sore throat, headache and toothacheoreduces fever. orelieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. oreduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredient (in each mL). Ibuprofen 100 mg (NSAID)nonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if. ostomach bleeding warning applies to your childochild has history of stomach problems, such as heartburnochild has problems or serious side effects from taking pain relievers or fever reducersochild has not been drinking fluidsochild has lost lot of fluid due to vomiting or diarrheaochild has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had strokeochild has asthmaochild is taking diuretic. ostomach bleeding warning applies to your child. ochild has history of stomach problems, such as heartburn. ochild has problems or serious side effects from taking pain relievers or fever reducers. ochild has not been drinking fluids. ochild has lost lot of fluid due to vomiting or diarrhea. ochild has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had stroke. ochild has asthma. ochild is taking diuretic.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if the child is. ounder doctors care for any serious conditionotaking any other drug. ounder doctors care for any serious condition. otaking any other drug.

OTC - DO NOT USE SECTION.


Do not use. oif the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reduceroright before or after heart surgery. oif the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer. oright before or after heart surgery.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222).

OTC - PURPOSE SECTION.


Purposes. Pain reliever/fever reducer.

OTC - QUESTIONS SECTION.


Questions or comments. 1-800-719-9260.

OTC - STOP USE SECTION.


Stop use and ask doctor if. ochild experiences any of the following signs of stomach bleeding:ofeels faintovomits bloodohas bloody or black stoolsohas stomach pain that does not get betterochild has symptoms of heart problems or stroke:ochest painotrouble breathingoweakness in one part or side of bodyoslurred speecholeg swellingothe child does not get any relief within first day (24 hours) of treatmentofever or pain gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. ochild experiences any of the following signs of stomach bleeding:. ofeels faint. ovomits blood. ohas bloody or black stools. ohas stomach pain that does not get better. ochild has symptoms of heart problems or stroke:. ochest pain. otrouble breathing. oweakness in one part or side of body. oslurred speech. oleg swelling. othe child does not get any relief within first day (24 hours) of treatment. ofever or pain gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear.

OTC - WHEN USING SECTION.


When using this product. ogive with food or milk if stomach upset occurs. ogive with food or milk if stomach upset occurs.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. For Ages to 11 YearsSee New WarningsChildrens IbuprofenOral Suspension100 mg per mLPain RelieverFever Reducer(NSAID)Lasts Up to HoursAlcohol FreeBerry FlavorCompare to active ingredient of Childrens Motrin(R)100% SATISFACTION GUARANTEED4 FL OZ (120 mL). 897-c2-ibuprofen.jpg.

STORAGE AND HANDLING SECTION.


Other information. oeach mL contains: sodium mgodo not use if printed neckband is broken or missingostore at 20-25C (68-77F)odo not freeze. oeach mL contains: sodium mg. odo not use if printed neckband is broken or missing. ostore at 20-25C (68-77F). odo not freeze.

WARNINGS SECTION.


Warnings. Allergy alert: Ibuprofen may cause severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:ohivesofacial swellingoasthma (wheezing)oshockoskin reddeningorashoblistersIf an allergic reaction occurs, stop use and seek medical help right away.Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:ohas had stomach ulcers or bleeding problemsotakes blood thinning (anticoagulant) or steroid drugotakes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)otakes more or for longer time than directed Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than days or administer to children under years of age unless directed by doctor.. ohives. ofacial swelling. oasthma (wheezing). oshock. oskin reddening. orash. oblisters. ohas had stomach ulcers or bleeding problems. otakes blood thinning (anticoagulant) or steroid drug. otakes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). otakes more or for longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.. Do not use. oif the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reduceroright before or after heart surgery. oif the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer. oright before or after heart surgery. Ask doctor before use if. ostomach bleeding warning applies to your childochild has history of stomach problems, such as heartburnochild has problems or serious side effects from taking pain relievers or fever reducersochild has not been drinking fluidsochild has lost lot of fluid due to vomiting or diarrheaochild has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had strokeochild has asthmaochild is taking diuretic. ostomach bleeding warning applies to your child. ochild has history of stomach problems, such as heartburn. ochild has problems or serious side effects from taking pain relievers or fever reducers. ochild has not been drinking fluids. ochild has lost lot of fluid due to vomiting or diarrhea. ochild has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had stroke. ochild has asthma. ochild is taking diuretic. Ask doctor or pharmacist before use if the child is. ounder doctors care for any serious conditionotaking any other drug. ounder doctors care for any serious condition. otaking any other drug. When using this product. ogive with food or milk if stomach upset occurs. ogive with food or milk if stomach upset occurs. Stop use and ask doctor if. ochild experiences any of the following signs of stomach bleeding:ofeels faintovomits bloodohas bloody or black stoolsohas stomach pain that does not get betterochild has symptoms of heart problems or stroke:ochest painotrouble breathingoweakness in one part or side of bodyoslurred speecholeg swellingothe child does not get any relief within first day (24 hours) of treatmentofever or pain gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. ochild experiences any of the following signs of stomach bleeding:. ofeels faint. ovomits blood. ohas bloody or black stools. ohas stomach pain that does not get better. ochild has symptoms of heart problems or stroke:. ochest pain. otrouble breathing. oweakness in one part or side of body. oslurred speech. oleg swelling. othe child does not get any relief within first day (24 hours) of treatment. ofever or pain gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222).